| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Premature Discharge of Battery (1057); Connection Problem (2900); Patient Device Interaction Problem (4001); Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the top part of the reservoir compartment has broken off and had a pump error alarms.Customer's blood glucose level was 232 mg/dl.Customer reports that reservoir was unable to lock in place.Customer was advised to revert to backup plan.Insulin pump will be returned for analysis.